On a $k$-extension of the Nielsen's $\beta$-Function

Document Type : Research Paper


1 Department of Mathematics, Faculty of Mathematical Sciences, University for Development Studies, Ghana

2 Department of Mathematics, College of Arts and Science-Wadi Aldawaser, 11991, Prince Sattam bin Abdulaziz University, Alkharj, Kingdom of Saudi Arabia

3 Government College Jodhpur, JNV University Jodhpur, Rajasthan, India


Motivated by the $k$-digamma function, we introduce a $k$-extension of the Nielsen's $\beta$-function, and further study some properties and inequalities of the new function.


Volume 9, Issue 2
December 2018
Pages 191-201
  • Receive Date: 04 November 2017
  • Revise Date: 16 February 2018
  • Accept Date: 19 July 2018